# SDR DHL2004803535

- Difficulty date: April 20, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5755 · Spoilers
- Part: Crank Assy
- Condition: Cracked
- Location: Spoiler
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LEFT FLT SPOILER OUTBOARD CRANK AND LINK CRACK.  REMOVED AND REPLACED OUTBOARD CRANK, LINK AND 4EA BOLTS TO NR 3 LEFT SPOILER IAW DC8 MM 20-16-0 PG 201-202.
